On the existence and the uniqueness of the solution to a fluid-structure interaction problem
Embargo End Date2023-01-025
Permanent link to this recordhttp://hdl.handle.net/10754/663805
MetadataShow full item record
AbstractIn this paper we consider the linearized version of a system of partial differential equations arising from a fluid-structure interaction model. We prove the existence and the uniqueness of the solution under natural regularity assumptions.
CitationBoffi, D., & Gastaldi, L. (2021). On the existence and the uniqueness of the solution to a fluid-structure interaction problem. Journal of Differential Equations, 279, 136–161. doi:10.1016/j.jde.2021.01.019
SponsorsThe authors are members of the INdAM Research group GNCS and their research is partially supported by IMATI/CNR and by PRIN/MIUR, grant no. 201752HKH8_002.